Vol 5, No 1 (FEBRUARY 1997)

  1. On fuzzy uniform convergence, Jae Eung Kong and Sung Ki Cho
  2. Dilation theorem of operators which have common noncyclic vectors, Han Soo Kim and Hae Gyu Kim
  3. Mapping torus and the asymptotic expansion of $logT(M,\varphi)(t)$, Yoonweon Lee
  4. Positive solutions on nonlinear biharmonic equation, Q-Heung Choi and Tacksun Jung
  5. Some properties of fuzzy quasi-proximity spaces, Yong Chan Kim and Jin Won Park
  6. Generalized Reidemeister number on a transformation group, Ki Sung Park
  7. Approximation of reliability importance for continuum structure functions, SeungMin Lee and RakJoong Kim
  8. Generators of cohomology groups of cyclotomic units, Jae Moon Kim and Seung Ik Oh
  9. On the normal bundle of a submanifold in a K{\"a}hler manifold, Keumseong Bang
  10. Normality condition for multiobjective optimization with set functions, Jun Yull Lee
  11. Density of semimartingale deriven by canonical stochastic differential equation, Jae-pill Oh